- мищдори зиёдoverdosedмеъёрoverdosing
(1) Her parents are convinced that she did not administer the overdose herself.(2) Combining the two could have led to a dangerous overdose .(3) On April 21, another man also attempted to overdose on tablets.(4) she took an overdose the day her husband left(5) It has many side effects, and an overdose can cause a dangerous slowness in breathing before victims fall into a coma.(6) The potential for a fatal overdose is significantly lower with SSRIs than with tricyclic antidepressants.(7) When it reaches this stage, acetaminophen overdose is often fatal.(8) Sharing this information reduces the risk that you'll accidentally overdose on pain medication or experience a dangerous drug interaction.(9) He was found dead of an accidental drug overdose .(10) But parents should be mindful not to overdose their child as this results in more serious and irreversible conditions.(11) A month later she was found dead, supposedly from an overdose of sleeping pills.(12) List the antidote needed if an accidental ingestion or overdose occurred.(13) Later, after a lithium overdose , Renee's mind becomes more severely damaged.(14) She had swallowed an overdose of her antidepressants and then called an ambulance.(15) During the summer, her depression worsened and she took a potentially fatal overdose .(16) And nothing will cut down on a singer-songwriter's productivity like a fatal heroin overdose .
(1) overdose :: мищдори зиёд
1. overdose ::
Different Formsoverdose, overdosed, overdoses, overdosing
English to Tajik Dictionary: overdose
Meaning and definitions of overdose, translation in Tajik language for overdose with similar and opposite words. Also find spoken pronunciation of overdose in Tajik and in English language.
Tags for the entry "overdose"
What overdose means in Tajik, overdose meaning in Tajik, overdose definition, examples and pronunciation of overdose in Tajik language.